# SDR AUS20020283

- Difficulty date: March 11, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 195
- Engine: Jacobp R755A2
- Propeller: Hamstd 2B20
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 4300C
- Condition: Separated
- Location: Engine
- Part time: 2,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS (2OFF) LEAKING PAST EXHAUST VALVE. DURING CYLINDER REMOVAL THE CYLINDER HOLD DOWN NUTS WERE FOUND TO BE LOOSE. RED SILICONE SEALANT WAS ALSO FOUNDS AROUND THE BASE OF THE CYLINDERS AND STUCK TO THE CYLINDER BASE O-RINGS.
